# SDR USAA2012103000014

- Difficulty date: October 26, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 49,510 hours, 18,461 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: D9299200900200
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS (2EA) INOPERATIVE ROW 1 LEFT.  REMOVED AND REPLACED CABLE TO LAMP UNIT.  OPS CHECKED GOOD.
